# SDR MALA976294

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 421
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Power Relay
- Part number: 939HE
- Condition: Failed
- Location: Lt Intake Heat
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT WITH ENGINE ANTI ICE ON, THE LEFT INTAKE LIGHT COMES ON ABOUT EVERY 30 SECONDS, COMPLETED QRH FOR INTAKE, PROBLE CONTINUED.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED LEFT POWER RELAY CONTROL 939HE, COMPLETED OPS CHECKS GOOD.
